# SDR UPS96206017

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19357
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT WING NR 5 SLAT CRACK GOING PAST DRILL HOLE AT BOTTOM OF SLAT.  REMOVED DAMAGED SECTION SKIN PER SRM 57-30-3.  FAB AND INSTALLED REPAIR PARTS PER SRM 57-50-3 FIG 1.
